Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 185, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 19, 2006, 7:49 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2006, 7:49 PM CDT (00:49 UTC)
- Expired
- Jul 19, 2006, 8:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Clarke County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 2005 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 200049 SVRMOB ALC025-099-200115- /O.NEW.KMOB.SV.W.0185.060720T0049Z-060720T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 749 PM CDT WED JUL 19 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONROE COUNTY IN SOUTH CENTRAL ALABAMA CLARKE COUNTY IN SOUTHWEST ALABAMA * UNTIL 815 PM CDT * AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHOCTAW BLUFF...OR ABOUT 21 MILES SOUTH OF GROVE HILL...AND MOVING SOUTHWEST AT 15 MPH ALONG THE MONROE...CLARKE COUNTY LINE. * THE SEVERE THUNDERSTORM WILL BE NEAR... CHOCTAW BLUFF AND MT PLEASANT BY 800 PM CDT CHRYSLER BY 810 PM CDT CARLTON BY 815 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3145 8760 3153 8779 3131 8791 3130 8771 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:55 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jul 19, 3:55 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 355 PM CDT WED JUL 19 2006 .SHORT TERM (TONIGHT THROUGH SATURDAY)...THE LATEST SURFACE ANALYSIS SHOWS A WEAKENING DIFFUSE TROF ACROSS SOUTH/CENTRAL ALABAMA WITH A SEA BREEZE FRONT BEGINNING TO ADVANCE INLAND ALONG THE COAST. AREA RADARS SHOW SCATTERED STRONG STORMS ACROSS THE FORECAST AREA INITIATING ALONG THESE TWO SURFACE FEATURES AND REMNANT OUTFLOW BOUNDARIES...AIDED BY A MID LEVEL SHORTWAVE ACROSS THE AREA. WILL CONTINUE SCATTERED CONVECTION INTO THE EVENING HOURS...TAPERING OFF LATER TONIGHT. A SERIES OF SHORTWAVES CONTINUE TO MOVE ACROSS THE REGION THROUGH FRIDAY...ALBEIT WITH A GENERAL WEAKENING TREND. WILL STILL SEE THE VESTIGES OF THE SURFACE TROF OVER THE AREA ON FRIDAY WHICH WILL SUPPORT CONTINUED CHANCE POPS ON FRIDAY. MEANWHILE THE 500 MB TROF OVER THE EASTERN STATES AMPLIFIES WITH AN ASSOCIATED SURFACE SYSTEM MOVING A TRAILING FRONT/SURFACE TROF INTO THE FORECAST AREA ON SATURDAY WHILE STALLS ACROSS THE AREA SATURDAY NIGHT. THIS WILL SUPPORT HIGHER POPS...BUT WILL STAY WITH HIGH END CHANCE POPS FOR NOW. AFTERNOON HEAT INDEX VALUES WILL TOP OUT NEAR 105 ON THURSDAY OVER INLAND AREAS...WITH 100 TO 105 CLOSER TO THE COAST. SLIGHTLY LOWER VALUES OF 100 TO 105 WILL OCCUR ON FRIDAY. /29 && .LONG TERM (SUNDAY THROUGH WEDNESDAY)...STRONG SHORTWAVE ENERGY MOVING THROUGH THE EASTERN STATES 500 MB TROF WILL INDUCE A SURFACE WAVE ON THE WEAK FRONT/SURFACE TROF STALLED OVER THE AREA. THE SURFACE LOW MOVES OFF TO THE SOUTHEAST COAST ON MONDAY AS THE SHORTWAVE ENERGY EJECTS OUT TO THE EAST. DEEP LAYER RIDGING REBUILDS INTO THE SOUTHEAST STATES FOR THE REMAINDER OF THE PERIOD WITH CONVECTIVE INITIATION MAINLY RESULTING FROM TYPICAL AFTERNOON SEA BREEZE DEVELOPMENT. TEMPERATURES WILL BE NEAR SEASONABLE LEVELS. /29 && .MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE NORTH CENTRAL GULF THROUGH THE END OF THE WEEK. A GENERALLY LIGHT SOUTHERLY FLOW WILL CONTINUE AS WELL. WINDS AND SEAS MAY INCREASE SLIGHTLY BY THE WEEKEND AHEAD OF A WEAK FRONT EXPECTED TO APPROACH THE GULF COAST. SHOWERS AND THUNDERSTORMS WILL REMAIN ISOLATED OVER THE MARINE AREA THROUGH FRIDAY...BECOMING SCATTERED IN NATURE BY SATURDAY AND INTO THE FIRST PART OF NEXT WEEK AS THE FRONT APPROACHES. /13 && .FIRE WEATHER...NO CONCERNS AT THIS TIME. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 94 74 94 / 30 30 20 20 PENSACOLA 77 94 77 92 / 30 30 10 20 DESTIN 78 92 77 91 / 30 30 10 20 EVERGREEN 72 97 72 95 / 30 30 20 30 WAYNESBORO 73 99 73 97 / 30 30 20 40 CAMDEN 73 98 74 96 / 30 30 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29/EVERSOLE 13/CULLEN
Hazardous weather outlook, Jul 19, 5:30 AM CDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT WED JUL 19 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 530 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING AND AFTERNOON HOURS AS A WEAK UPPER LEVEL DISTURBANCE MOVES SOUTH OUT OF NORTHERN MISSISSIPPI AND ALABAMA. A FEW STORMS WILL BECOME STRONG ENOUGH TO PRODUCE SUDDEN DOWNBURST WINDS NEAR 50 MPH...IN ADDITION TO PRODUCING FREQUENT DANGEROUS LIGHTNING STRIKES AND SMALL HAIL. LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER HOUR WILL ALSO BE POSSIBLE. THE STORMS WILL BE THE MOST NUMEROUS IN COVERAGE AND THE STRONGEST IN INTENSITY DURING THE MID AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING HOURS. THE PROBABILITY OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED BRIEF AND ISOLATED NATURE OF ANY SEVERE STORMS THIS AFTERNOON...ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SIGNIFICANT SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 3:31 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 331 PM CDT WED JUL 19 2006 FLZ003-004-006-192115- COASTAL OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- 331 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER OKALOOSA AND SANTA ROSA COUNTIES... AT 327 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES EAST OF HAROLD...AND MOVING NORTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HAROLD...MILTON NEAR WHITING FIELD AND ALLENTOWN THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:39 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 339 PM CDT WED JUL 19 2006 FLZ005-006-192145- COASTAL OKALOOSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...CRESTVIEW... 339 PM CDT WED JUL 19 2006 ...STRONG THUNDERSTORMS ARE MOVING SOUTHWARD OVER NORTHERN OKALOOSA COUNTY... AT 337 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LAUREL HILL TO 4 MILES WEST OF GOOD HOPE...AND MOVING SOUTH AT 10 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... BLACKMAN...PEADEN...CANNON TOWN...DORCAS AND BAKER THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:50 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT WED JUL 19 2006 ALZ061>064-192145- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 350 PM CDT WED JUL 19 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER CENTRAL BALDWIN AND MOBILE COUNTIES... AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BIG CREEK LAKE NORTHEAST TO CREOLA AND VAUGHN ...AND MOVING SOUTH AT 10 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... SEMMES...CHICKASAW...WHISTLER...I65 AND I165...PRICHARD...MAGNOLIA GROVE GOLF COURSE...BAY MINETTE AND TANNER WILLIAMS THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 4:03 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 403 PM CDT WED JUL 19 2006 MSZ067-192200- WAYNE- 403 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST WAYNE COUNTY... AT 358 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES SOUTHEAST OF STRENGTHFORD...AND MOVING SOUTHWEST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... STRENGTHFORD AND MULBERRY THROUGH 500 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 4:30 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 430 PM CDT WED JUL 19 2006 ALZ051-052-192215- WASHINGTON-CHOCTAW- 430 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHERN WASHINGTON AND SOUTHERN CHOCTAW COUNTIES... AT 425 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES WEST OF BLADON SPRINGS...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SILAS...SILVER CROSS...CULLOMBURG AND ISNEY THROUGH 515 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 4:58 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 458 PM CDT WED JUL 19 2006 MSZ078-079-192245- GEORGE-STONE- 458 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WESTERN GEORGE AND EASTERN STONE COUNTIES... AT 455 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTHEAST OF RAMSEY SPRINGS...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RAMSEY SPRINGS...BEATRICE AND WLOX TV STATION TOWER THROUGH 545 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:18 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 27 min |
| Jul 20, 2:10 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.